| Model Number |
2490G24 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that there was battery acid in the monitor.No troubleshooting taken.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: model: 2490g24, serial/lot#: (b)(4): the remote monitor was returned and the analysis revealed that no defect was found.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was returned and replaced.